# SDR 97FDEA00600

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CABIN WOULD NOT PRESSURIZE ON CLIMBOUT, AUTO AND MANUAL NO HELP.  CHECKED ALL DOORS ON AIRCRAFT FOR SECURITY, ALL CLOSED.  PRESSURIZED AIRCRAFT 4 TIMES AFTER CLEANING OUTFLOW VALVES, OPERATIONAL CHECKS OK AND PRESSURIZES OK AS PER MAINTENANCE MANUAL 21-30-51.
